# SDR AALA2020082539012

- Difficulty date: August 22, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 11,353 hours, 4,279 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE240004
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER ASSIST PRESSURE LOW. SERVICED DOOR ASSIST DAMPER IAW AMM 52-10-00, OPS CHECK GOOD.
